Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the computation of some Grunsky coefficients relevant to the Bieberbach conjecture
HTML articles powered by AMS MathViewer

by George G. Ross PDF
Math. Comp. 25 (1971), 733-741 Request permission

Abstract:

The Bieberbach coefficients ${a_8},{a_{10}},{a_{12}}$ are parametrized in terms of the Grunsky coefficients. A digital computer is used to carry out the necessary integer calculations.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 30A34
  • Retrieve articles in all journals with MSC: 30A34
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 733-741
  • MSC: Primary 30A34
  • DOI: https://doi.org/10.1090/S0025-5718-1971-0310227-5
  • MathSciNet review: 0310227